# SDR DL76L040151

- Difficulty date: January 18, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 64,614 hours, 10,172 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Corroded
- Location: Slide Compart
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFFWING SLIDE COMPARTMENT DOOR LATCH INSPECTION OPN 5894AD, MISC HARDWARE FOUND TO BE CORRODED.  REPLACED DELTA PART NUMBERS: 251211768, 011216100, 251210507, 251210349, 011214656, MFG 416T2824-3, 416T2075-1, 416T2836-9, NAS43HT4-10, BACT32G64-1072, 251210196.
